# SDR ASMF200706005

- Difficulty date: June 25, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 51,337 hours, 35,348 cycles
- Engine: Pwa JT8D219
- Engine time: 36,281 hours, 27,981 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960615
- Part serial: F16523
- Condition: Failed
- Location: Left Engine
- Part time: 7,871 hours, 4,839 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT AFTER LT ENGINE WAS STARTED, THE  EGT INCREASED UNTIL 475 DEGREES (C) WITH N2 IN 47 PERCENT, SO ABNORMAL PROCEDURE (SLOW ENGINE(S) ACCELERATION ON GROUND) WAS PERFORMED CONTINUING THE FAILURE.  MAINTENANCE PERSONNEL SERVICED AND TESTED THE FUEL CONTROL PRESS SENSE LINE MOISTURE TRAP IAW MM 73-20-03, ALL CORRECT. DURING OVERNIGHT CHECK, THE RIGGING THROTTLES WERE VERIFIED IAW MM 76-11-00, THE LT FCU WAS REPLACED IAW MM 73-20-01, TRIM TO BOTH ENGINES WAS PERFORMED IAW MM 71-00-00, OPERATIONAL CHECK WAS ACCOMPLISHED IAW MPCM 71-00-01 AND ENGINE ACCELERATION CHECK WAS PERFORMED TO BOTH ENGINES IAW MM 71-00-00,  ALL CORRECT.
